Some properties of binomial coefficients and their application to growth modelling


Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1080/25765299.2018.1449346

Аннотация: Some properties of diagonal binomial coefficients were studied in respect to frequency of their units’ digits. An approach was formulated that led to the use of difference tables to predict if certain units’ digits can appear in the values of binomial coe

Ссылки на полный текст


Журнал: Arab Journal of Basic and Applied Sciences

Выпуск журнала: Vol. 25, Is. 1

Номера страниц: 38-43

ISSN журнала: 25765299

Издатель: Taylor and Francis Ltd.


  • Gavrikov V.L. (Institute of Ecology and Geography, Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных